On the sum of parts with multiplicity at least 2 in all the partitions of n

Mircea Merca, Ae Ja Yee

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we investigate the sum of distinct parts that appear at least 2 times in all the partitions of n providing new combinatorial interpretations for this sum. A connection with subsets of {1, 2,...,n} is given in this context. We provide two different proofs of our results: analytic and combinatorial. In addition, considering the multiplicity of parts in a partition, we provide a combinatorial proof of the truncated pentagonal number theorem of Andrews and Merca.

Original languageEnglish (US)
Pages (from-to)665-681
Number of pages17
JournalInternational Journal of Number Theory
Volume17
Issue number3
DOIs
StatePublished - Apr 2021

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On the sum of parts with multiplicity at least 2 in all the partitions of n'. Together they form a unique fingerprint.

Cite this